# SDR FDEA201211204103

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 148N31382
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE OUTER STRAP AT BS 1825 BETWEEN STR 2 -7 R.  REPLACED WITH STRAP FABRICATED IAW DWG 148N3138, SHT 1, REV C AND INSTALLED IAW DWG 148N3105 SHT 1, REV C.  REPAIR IS MAJOR.
